I am 2wks and 3 days now (BA-under muscle/infram-375cc r/l) Opening doors, etc. have become noticeably difficult to open again, why am I sore? I feel like my implants will fall out (pressure). it is really hard to explain. I am worried I have done something to harm both breasts. Is this normal part of healing? Everything has gone really well since the beginning. However, after receiving my Remicade infusion (monday) by the next day is when these problems began like this. I'm scared.
Why Am I Sore? I Feel Like my Implants Will Fall out (Pressure). Extremely Sore; Causes? (photo)
Doctor Answers (7)
Sore 2 weeks after Breast Aug, starting to feel pain again
I agree with the other surgeons, your breasts are red and swollen and you have received remicade recently, you are positioned to have a complication and /or an infection, please see your surgeon ASAP!
Post augment soreness
Sore post breast augmentation
I would recommend you contact your surgeon promptly and get into the office for an examination. It is hard to be sure without an examination, but your breasts look red, and swollen still, so there may be a fluid buildup or an infection.
Web reference: http://www.drrickrosen.com/breast-augmentation-connecticut/
You might also like...
Pressure and soreness after breast augmntation
Your photos shows a breast that is red and swollen on the left. This is not the norm after two weeks and your breast might have an infection. Best be seen right away.
Web reference: http://www.peterejohnsonmd.com
Why Am I Sore? I Feel Like my Implants Will Fall out (Pressure). Extremely Sore; Causes?
Your posted photos tell the story. You must rule out a post operative infection/abscess ASAP. See your surgeon
Complication after Breast Augmentation?
Thank you for the question and pictures.
I think you will be best off seeking evaluation by your plastic surgeon as soon as possible. Based on your pictures, I am concerned about the redness visible along the lower pole of the breast and incision line. You should be evaluated in person to rule out infection etc.
Web reference: http://www.poustiplasticsurgery.com/
Remicaade and implants
Remicade can lower your immune response, and make you more prone to infections. You should definitely be evaluated by your surgeon. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.